# SDR UALA2012070903685

- Difficulty date: July 9, 2012
- Submitted: July 18, 2012
- Operation: Air carrier
- Aircraft: N180UA
- Make and model: Boeing 747422
- Aircraft serial: 25224
- Aircraft time: 88,632 hours, 10,607 cycles
- Engine: Pwa PW4056
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Feeder Cable
- Condition: Failed
- Location: Galley Power
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT GALLEY 5 AND 6 NO POWER.  GALLEY POWER ON BUSS NR 1 WILL RESET AFTER DEPOWERING AIRCRAFT.  ONCE A LOAD IS APPLIED TO GALLEY NR 1 IT TRIPS OFF.  REPLACED M481 ELCU GALLEY FEEDER CABLE 1, PER MM, CHECKED GOOD.
